Facebook Pixel

Unprotected sex but took pill, now period delay, am I pregnant?

By March 27, 2016 - 9:33pm
Rate This

I had unprotected sex before twice before my cycle (2 or 4 days due date) I took pill twice.. Now my period is delayed for 1 week. Am I pregnant? Please ans me soon. I am kinda worried..

Add a Comment1 Comments

HERWriter Guide

Hi Maribo

Thanks for your post!

Plan B is up to 95% effective when taken correctly but since you took it twice in a week, you may experience extra bleeding or other side effects like nausea or stomach pain.

Your next period may be anywhere from the next week to four weeks. This irregularity is again, a side effect of Plan B but even more so having taken it twice within a few days.

If you don't get your period in the next month you can test for pregnancy. We cannot give you any dates as to when this bleeding will stop or when your next period will occur.

We have a lot more information for you here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...


March 28, 2016 - 7:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!